# SDR 9514173206

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- Engine: Cfmint CFM565A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Vbv Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 10,000 FEET, RECEIVED ECAM MESSAGE ENG 2 COMPRESSOR VANE ACCOMPANIED WITH NO RAPID THROTTLE MOVEMENT.  AIRCRAFT RETURNED TO DTW DUE TO LACK OF PARTS IN SJU TO ADDRESS THE PROBLEM.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND THE VBV SENSOR WAS REPLACED.  LEAK AND OPERATIONAL CHECK OK.
